# SDR SWIA2022122767027

- Difficulty date: November 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT LBL 27, TOP OTBD FLANGE BETWEEN FS 559.00 - 559.00+32.   REMOVED DAMAGE AND EVALUATED REPAIR. REPAIR OUT OF LIMITS. REMOVED DAMAGED FLOOR BEAM TOP CAP AND REPLACED WITH NEW/SERVICEABLE PART. IAW REO 601R-53-51-636 REV -,  AND DWG 601R31119 REV.H.
